# SDR HALA0100292

- Difficulty date: December 11, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N128AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46984
- Engine: Ge CF66K
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 5996205
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

FLT 481 - PPT - NR 3 ENGINE FLAMED OUT ON APPROACH.  ENGINE HAD BEEN AT IDLE POWER 5 MINUTES.  REMOVED AND REPLACED FUEL CONTROL.  OPS AND LEAK CHECK GOOD.  (M)
